# SDR 05FDEA02448

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- Engine: Ge CF66D
- System (JASC): 5714 · Wing, Center Box
- Part: Flange
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING LWR BARREL AT STA 1216 REWORK TO STR 47 BASE FLANGE TO REMOVE CORROSION MATERIAL PLUS 50 PERCENT.  REPAIRED LONGERON IAW SRM 53-00-01 FIG 9 VOL I.
